Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Rashes on backs and chest. Steroid to use on rashes. What is the relationship?

About 2 months ago I got a red itcy rash over parts of my back and chest . The about 2 weeks ago my salivary gland swool up. I usually have a swollen gland at least twice per year and my doctor gives me antibodics and the infection goes away. At that time he gave me a steriod to use on my rash, but I feel like when it clears from one part of my body it then appears in a different place. Could these two things be related?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hilsometimes rash on the chest and back in pityriasis rosea is preceded by staphylococcal infection like cold and is presented as herald patches ie erythematous annular lesions with peripheral scalling all are of same size but one of them is bigger which is called mother patch.
It can be cured by atarax 25 mg at night.antibiotic like althrocin 500 mg thrice daily and application of calamine lotion at day time and application of flutivate ointment in the night can cure it
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor